# SDR CA160128005

- Difficulty date: January 21, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bell 429
- Engine: Pwc PW207D
- System (JASC): 6330 · Main Rotor Transmission Mount
- Part: Spring
- Part number: 429310201105
- Condition: Failed
- Location: Pitch Restraint
- Part time: 12 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT REPORTED A VIBRATION (ABNORMAL) AND "SHIFTING" FELT IN HOVER AND DURING FLIGHT. A PRECAUTIONARY LANDING WAS CARRIED OUT. PILOTS OBSERVED THAT THE TRANSMISSION WAS RESTING ON "PIN BACK-UP MOUNTS". AN AME WAS DISPATCHED TO INSPECT THE ACFT, A FLIGHT TEST WAS CARRIED OUT TO CONFIRM THE MAIN ROTOR TRANSMISSION RESTRAINT CONDITION AND THE ACFT WAS ALLOWED TO RETURN TO BASE WITH A SPEED RESTRICTION OF 80 KNOTS VNE.  DEBONDING BETWEEN INNER MEMBER AND OUTER MEMBER OF ASSY. THE PITCH RESTRAINT SPRING ASSY DID HAVE AN ASB 429-13-10 ON 29 APRIL 2013 ON A LIMITED QTY OF UNITS THAT WERE MANUFACTURED WITH INADEQUATE ADHESIVE MIX RATIO BETWEEN THE TUBE AND THE HOUSING. THIS CONDITION MAY CAUSE A BOND LINE SEPARATION. ACFT WAS NOT PART OF THE HELICOPTER AFFECTED.
